MathSciNet Relay Station
MathSciNet bibliographic data
MR2260682 65F22 (65F05)
Hansen, Per Christian; Jensen, Toke Koldborg; Rodriguez, Giuseppe An adaptive pruning algorithm for the discrete L-curve criterion. J. Comput. Appl. Math. 198 (2007), no. 2, 483–492.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement